# SDR EISA99059

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47329
- Engine: Pwa JT8D9
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Part number: MS9380236
- Condition: Torn
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ADDED 5 QUARTS OIL TO NR 2 ENGINE IN LAS, TOTAL 13 QUARTS.  HALF WAY TO SAN, QUANTITY WAS DOWN TO 4 QUARTS.  (KEPT SLOWLY DECREASING IN-FLIGHT).  SHUT DOWN NR 2 ENGINE.  TEMPERATURE NEVER EXCEEDED 110 DEGREES EVEN AFTER IDLING AND SHUT DOWN.  DETERMINED OIL FILTER HOUSING GASKET BLOWN.  REPLACED WITH MS93H-236 O-RING IAW 79-20-00 DC-9-IPC.  (X)
